Birth control help

Watch
Anonymous #1
#1
Report Thread starter 1 week ago
#1
Over the summer I was diagnosed with PCOS and my doctor put me on the combined pill, I've been taking it for almost a month, but since I've been taking it I've felt really down/ have frequent episodes of just crying for no reason (multiple times a week) and then on the 7 day break from taking the pill my period has started and it's been really heavy and with more painful cramps than usual, so I was just wondering if this is normal for being on the pill or should I be worried?
0
reply
ggaaiiaa
Badges: 11
Rep:
?
#2
Report 1 week ago
#2
The pill can be quite an evil medication yeah… what you’re experiencing are normal side effects and could be related to the pill, discuss them with your doctor and they might change the brand or something
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

How are you feeling now you've started university?

I'm loving it! (42)
13.04%
I'm enjoying it but I'm still settling in (88)
27.33%
I'm a bit unsure (57)
17.7%
I'm finding things difficult (110)
34.16%
Something else (let us know in the thread!) (25)
7.76%

Watched Threads

View All